# SDR SWIA200211508

- Difficulty date: November 20, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 18,118 hours, 25,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT OVERHEAD BIN 9C INOPERATIVE.  REPAIRED BROKEN WIRE BY FORWARD HINGE OF OVERHEAD BIN ASSY AT 9BC.  OPS CHECK GOOD.
